American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R09) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Michael Filaseta and Michael J. Mossinghoff. The distance to an irreducible polynomial, II. Math. Comp. 81 (2012) 1571-1585.
Abstract, references, and article information
View Article: PDF

[2] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Schehrazad Selmane. Quadratic extensions of totally real quintic fields. Math. Comp. 70 (2001) 837-843. MR 1697649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michel Grandcolas. Diameters of complete sets of conjugate algebraic integers of small degree. Math. Comp. 67 (1998) 821-831. MR 1451322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] A. Bérczes and L. Hajdu. Computational experiences on the distances of polynomials to irreducible polynomials . Math. Comp. 66 (1997) 391-398. MR 1377660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. A. Mollin. Ambiguous classes in quadratic fields . Math. Comp. 61 (1993) 355-360. MR 1195434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. A. Abbott and J. H. Davenport. Another surprising property of $42$. A remark on a paper by P. S. Wang: ``Factoring multivariate polynomials over algebraic number fields'' [Math.\ Comp.\ {\bf 30} (1976), no.\ 134, 324--336; MR0568283 (58 \#27887a)] . Math. Comp. 51 (1988) 837-839. MR 930222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. Pohst. On computing isomorphisms of equation orders . Math. Comp. 48 (1987) 309-314. MR 866116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William W. Adams. Splitting of quartic polynomials . Math. Comp. 43 (1984) 329-343. MR 744941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Leonard M. Adleman and Andrew M. Odlyzko. Irreducibility testing and factorization of polynomials . Math. Comp. 41 (1983) 699-709. MR 717715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1